International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 66, Pages 3587-3602
On smooth fuzzy subspaces
Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt
Received 5 January 2004
Copyright © 2004 S. E. Abbas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new concept of smooth topological subspaces, which
coincides with the usual definition in the case where
, . Also, we introduce some concepts such
as -nbd systems, continuity, separation
axioms, compactness, and connectedness in this sense. Also,
various characterization for some fuzzy topological concepts in
this sense are given.